# SDR FDEA202501220120

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 47,027 hours, 20,043 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: BDM3003
- Part serial: 570
- Condition: Failed
- Location: Zone 700
- Part time: 29,166 hours, 16,458 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN SYS 1 LANDING GEAR POSITION DETECTOR, TOOK OFF  AND ATTEMPTED TO RAISE GEAR. UNABLE. WENT TO SYSTEM  2, GEAR CAME UP, BUT WE GOT MULTIPLE FAILURES.  PITCH TRIM 1, ATS, CAPT PITOT OVERHEAT, FO PITOT  OVERHEAT, STBY PITOT OVERHEAT, CAPT TAT HEAT  FAILURE, CABIN PRESS REG 1., ADC 1. SWITCHED TO ADC  SYSTEM 2, FD SYS 2. FO REMEMBER THE FCIF 24-00179  CONCERNING THIS ISSUE. DECLARED AN EMERGENCY.   L/G POSITION DET SYSTEM 1 IS DRIVEN BY RELAY 90GB .   REMOVED AND REPLACED RELAY 90GB PRECAUTIONARY.   REMOVED AND REPLACED PROXIMITY DETECTOR PROCESSING UNIT 54GB GND FUNTIONAL   CHECKS GOOD. ALL OTHER SYSTEMS THAT FAULTED A/T / ADS / PROBES OVERHEAT / CABIN   PRESS REG / PITCH TRIM  AND LANDING GEAR IND ALL GROUND CHECKS GOOD AT THIS TIME   PER M/MS A/C OK FOR SERVICE.
